# SDR IPXA2023050893152

- Difficulty date: April 25, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 25,204 hours, 15,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F52370752200
- Part serial: NSN
- Condition: Cracked
- Location: Fwd Cargo Fr21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO DOOR FRAME FORK 21 HOLE #9 CRACKED AT 8 O'CLOCK POSITIONREPAIRED PER UPS EO A300-5230-86844-A
